Alert archive / Georgia / Special Weather Statements in 2018

Special Weather Statement, NWS Atlanta, GA

May 30, 20184 counties in Georgia

NWS Atlanta, GA issued this special weather statement at May 30, 2018, 11:13 PM EDT for 4 counties in Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2018, 11:13 PM EDT (03:13 UTC)
Expired
May 31, 2018, 12:00 AM EDT
In force
47 min
Issued by
NWS Atlanta, GA

Counties Crawford County, GA, Monroe County, GA, Schley County, GA, Taylor County, GA

The radar

The Robins AFB radar (KJGX), 78 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.2 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2018-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 231 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2018-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
231 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1037 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

719 
WWUS82 KFFC 310313
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
1113 PM EDT WED MAY 30 2018
 
GAZ058-069>071-080-081-092-093-310400-
Macon GA-Schley GA-Butts GA-Lamar GA-Monroe GA-Taylor GA-Upson GA-
Crawford GA-
1113 PM EDT WED MAY 30 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MACON...SCHLEY...
SOUTHEASTERN BUTTS...SOUTHEASTERN LAMAR...WESTERN MONROE...TAYLOR...
EASTERN UPSON AND CRAWFORD COUNTIES UNTIL midnight EDT...

At 1113 PM EDT...a line of strong thunderstorms was along a line
extending from near Redbone to near Fickling Mill to near Concord...
and moving northeast at 10 mph.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially 
           in poor drainage areas.

Some locations in the path of these storms include
Barnesville, Forsyth, Butler, Ellaville, Roberta, Reynolds, Ideal,
Yatesville, Culloden, Aldora, Murrays Crossroads, Nakomis, Rupert,
Russellville, Logtown, Blount, Salem, Collier, Horns and
Johnstonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3217 8443 3265 8426 3305 8418 3324 8391
      3276 8390 3252 8400 3251 8402 3251 8401
      3222 8413 3223 8414 3223 8418 3221 8418
      3216 8438
TIME...MOT...LOC 0313Z 245DEG 10KT 3303 8410 3270 8411 3219 8438 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 30, 8:26 PM EDT, 2 hours 47 minutes earlier.

Area forecast discussion, May 30, 8:26 PM EDT, 2 hours 47 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
826 PM EDT Wed May 30 2018

.UPDATE...
The primary focus this evening is an area of thunderstorms over
northern Alabama associated with an upper shortwave pushing
eastward. This activity is expected to gradually weaken after
sunset as it approaches northwest Georgia over the next couple of
hours. However, due to saturated soils in the north Georgia and
the potential for this additional rainfall to affect at least
parts of north Georgia, the Flash Flood Watch was extended through
2 AM EDT.

RW

&&

.PREV DISCUSSION... /Issued 757 PM EDT Wed May 30 2018/

PREV DISCUSSION... /Issued 246 PM EDT Wed May 30 2018/

SHORT TERM /Tonight through Thursday Night/...
Models in fairly good agreement with the short term solution.
Outflow from the MCS that was over Alabama this morning is currently
moving across the CWA bringing scattered to numerous
showers/tstorms. Sunshine has started to heat the areas behind this
outflow, however it is still in question as to whether there will be
enough heating to initiate some convection. Hi-res models are
showing nothing but will keep chance pops into the evening across
western GA for that stray shower/tstorm that develops. Otherwise it
looks like we will see a break in the showers/tstorms tonight,
enough of a break where we can let the Flash Flood Watch expire at
00Z.

Another short wave will move into the Tennessee Valley late tonight
and into the CWA Thursday. This will bring an increasing risk of
showers and tstorms, mainly across north Georgia late Thursday
morning and afternoon. Forecast CAPES of 2000 to 3000 across the CWA
could allow a few storms to become strong to severe with the main
threat damaging winds. SPC has put the northern half of the CWA in a
marginal risk for Thursday. With the tropical atmosphere and PWATs
running above normal, some of the storms could produce heavy rain
and a Flash Flood Watch may need to be issued for Thursday.

17

LONG TERM /Friday through Wednesday/...
The synoptic pattern to begin the long term will feature broad and
generally weak cyclonic flow across the eastern US...with a ridge
just upstream over the central US and stronger cyclonic flow across
the West. Within the weaker cyclonic regime across the
east...several notable shortwaves can be identified in the mid
levels...one across the western TN valley and another in the Lake
Michigan vicinity. Although these waves will begin to phase later in
the weekend...the leading wave across the TN Valley is expected to
to be responsible for some shower activity across KY and TN at 12z
Friday. As the wave clips eastern Georgia through the day...DCVA in
conjunction with daytime heating will be the primary sources for
larger scale lift and the development of scattered showers and
thunderstorms across the area...especially north Georgia. Activity
should peak during the afternoon and evening and begin to dissipate
into the overnight hours Friday as the shortwave continues SE.

By Saturday the previous day's shortwave will become more in phase
with the Lake Michigan wave and evolve into a better defined area of
low pressure across the DELMARVA region. With little source for lift
in addition to possible drying of the mid levels...thunderstorm
development should be largely a result of diurnal heating. Activity
should remain isolated in nature with a good potential for the first
time in a while for most everyone to stay dry. Temps however will be
hot with highs in the upper 80s to lower 90s.

By Sunday...the next shortwave will traverse the region as the mid
level regime across Georgia becomes more northwesterly as DELMARVA
mid level low remains nearly stationary. This shortwave is expected
to feature a weak sfc cold front. Given the rather unimpressive
strength of this system as a whole...convection does not look
widespread at this time but given very warm sfc conditions in
conjunction with lower and upper level forcing present...the chance
for shower and thunderstorm chances will be increase to some extent
compared to Saturday.

The region will remain under the influence on weak NW flow aloft
into the middle of next week...with subtle mid level shortwaves
traversing the flow. However...given weak frontal passage on
Sunday...12z guidance suggests rather meager precip potential with
decent lower level high pressure influence...perhaps most so for
north Georgia. Nonetheless...given high temps in the 80s with sfc
dewpoints above 60...diurnally driven storms will be possible each
afternoon/evening. Frontal boundary may also become stationary
across southern Georgia which may allow for better coverage
extending up into central Georgia through mid week. Overall...the
extended forecast does not look to resemble the tropical rain forest
as it has the past several weeks.

Kovacik

HYDROLOGY...
The flash flood watch will continue thru 8pm this evening for
counties from Floyd to Hall and north into this evening. This is
to account for how much rain this area has had the past 24 to 36
hours and the potential for more heavy rain through the afternoon.

AVIATION...
00Z Update...
Convection has diminished near most TAF sites this evening. There
is the potential for shra/tsra activity in Alabama to make its
way toward ATL TAF sites through the early morning hours, though
expectation is for this convection to largely diminish before
reaching TAF sites. For this reason, only included VCSH at this
time. Ceilings will trend to MVFR and IFR by early Thursday
morning before lifting back to VFR by 17-18z Thursday. Shra and
tsra potential again increases by Thursday afternoon. Winds will
remain from the SW through the period.

//ATL Confidence...00Z Update...
Medium confidence on convective trends this evening.
High confidence on other elements.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  86  70  89 /  60  60  40  60
Atlanta         70  85  71  87 /  30  60  40  60
Blairsville     65  82  65  83 /  60  60  40  60
Cartersville    69  85  69  88 /  40  60  40  60
Columbus        72  88  72  89 /  40  50  40  50
Gainesville     69  85  70  86 /  50  60  40  60
Macon           71  88  71  90 /  40  50  40  50
Rome            69  86  70  88 /  30  60  40  60
Peachtree City  69  86  70  88 /  30  60  40  60
Vidalia         72  88  73  92 /  50  50  40  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 2 AM EDT Thursday for the following
zones: Bartow...Catoosa...Chattooga...Cherokee...Dade...Dawson...
Fannin...Floyd...Forsyth...Gilmer...Gordon...Hall...Lumpkin...
Murray...Pickens...Towns...Union...Walker...White...Whitfield.

&&

SHORT TERM...RW
AVIATION...RW
Hazardous weather outlook, May 30, 10:17 PM EDT, 56 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1017 PM EDT Wed May 30 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-010230-
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-
North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
1017 PM EDT Wed May 30 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

Scattered showers and thunderstorms can be expected tonight. A
few storms could be strong with gusty winds, frequent lightning
and locally heavy rainfall. A Flash Flood Watch remains in effect
for north Georgia from Floyd to Hall county and north. Refer to
the Flash Flood Watch /ATLFFAFFC/ on the web for more information.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Scattered to numerous thunderstorms can be expected Thursday. A few
storms on Thursday could become severe with a threat for damaging
wind and heavy rainfall.

Scattered thunderstorms will continue through Friday before
becoming more isolated Saturday through Tuesday. A few of these
storms could become strong, carrying a threat of gusty winds,
frequent lightning and locally heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed at this time, but spotters are
encouraged to submit reports of any severe or significant weather and
flooding through the web by going to weather.gov/atlanta

In the hours before

Special weather statement, May 30, 6:39 PM EDT, 4 hours 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
639 PM EDT WED MAY 30 2018

GAZ027-036-038-302330-
Madison GA-Oglethorpe GA-Clarke GA-
639 PM EDT WED MAY 30 2018

...SIGNIFICANT WEATHER ADVISORY FOR MADISON...NORTHWESTERN OGLETHORPE
AND NORTHEASTERN CLARKE COUNTIES UNTIL 730 PM EDT...

At 638 PM EDT...a strong thunderstorm was over Colbert, or near
Danielsville...moving northeast at 35 mph.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of this storm include
Danielsville, Comer, Winterville, Colbert, Arnoldsville, Carlton,
Hull, Athens-Clarke County, Diamond Hill, Smithonia, Paoli, Dunlap,
Neese and Watson Mill Bridge State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3426 8312 3423 8308 3417 8310 3415 8306
      3412 8305 3411 8303 3410 8304 3408 8301
      3408 8300 3405 8298 3389 8315 3399 8336
      3425 8324 3424 8317 3427 8311
TIME...MOT...LOC 2238Z 205DEG 32KT 3405 8319
Special weather statement, May 30, 6:56 PM EDT, 4 hours 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
656 PM EDT WED MAY 30 2018

GAZ050-302330-
Greene GA-
656 PM EDT WED MAY 30 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GREENE COUNTY UNTIL
730 PM EDT...

At 656 PM EDT...a strong thunderstorm was near Siloam, or near
Greensboro...moving east at 15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Greensboro, Union Point, Woodville, White Plains, Siloam, Veazey and
Daniel Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3364 8297 3362 8298 3363 8299 3362 8300
      3360 8299 3358 8301 3349 8298 3348 8300
      3346 8316 3364 8322 3371 8304 3369 8302
      3369 8299 3368 8297 3366 8295
TIME...MOT...LOC 2256Z 253DEG 12KT 3358 8311

WIND...40MPH
Special weather statement, May 30, 8:43 PM EDT, 2 hours 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
843 PM EDT WED MAY 30 2018

GAZ014-022-310115-
Dawson GA-Forsyth GA-
843 PM EDT WED MAY 30 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DAWSON AND
NORTHEASTERN FORSYTH COUNTIES UNTIL 915 PM EDT...

At 843 PM EDT...a strong thunderstorm was over Silver City, or near
Dawsonville...moving northeast at 10 mph.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of this storm include
Dawsonville, Dougherty, Matt, Silver City, Chestatee, Coal Mountain
and War Hill Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3447 8410 3446 8410 3442 8398 3440 8397
      3439 8398 3436 8398 3433 8395 3430 8395
      3430 8393 3429 8394 3428 8393 3424 8414
      3440 8423 3447 8411
TIME...MOT...LOC 0043Z 245DEG 10KT 3436 8410
Special weather statement, May 30, 9:20 PM EDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
920 PM EDT WED MAY 30 2018

GAZ014>016-022-023-310200-
Hall GA-Dawson GA-Forsyth GA-White GA-Lumpkin GA-
920 PM EDT WED MAY 30 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HALL...SOUTHEASTERN
DAWSON...NORTHERN FORSYTH...WHITE AND SOUTHEASTERN LUMPKIN COUNTIES
UNTIL 1000 PM EDT...

At 919 PM EDT...a line of strong thunderstorms was along a line
extending from Helen to Coal Mountain...and moving northeast at 20
mph.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of these storms include
Gainesville, Dahlonega, Cleveland, Clermont, Helen, Unicoi State
Park, Dougherty, Robertstown, Coal Mountain, Mossy Creek, Matt,
Silver City, Chestatee, Murrayville, Garland, Leaf, Smithgall Woods
Conservation Are, War Hill Park, Sautee and Qualatchee Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3469 8364 3467 8364 3466 8366 3462 8364
      3460 8364 3456 8363 3455 8362 3454 8362
      3427 8397 3426 8423 3473 8374
TIME...MOT...LOC 0119Z 230DEG 16KT 3469 8373 3430 8411
Special weather statement, May 30, 10:39 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1039 PM EDT WED MAY 30 2018

GAZ069>071-080-081-092>094-104-310315-
Macon GA-Schley GA-Peach GA-Lamar GA-Monroe GA-Taylor GA-Sumter GA-
Upson GA-Crawford GA-
1039 PM EDT WED MAY 30 2018

...SIGNIFICANT WEATHER ADVISORY FOR MACON...SOUTHEASTERN SCHLEY...
SOUTHWESTERN PEACH...SOUTHEASTERN LAMAR...SOUTHWESTERN MONROE...
EASTERN TAYLOR...NORTHEASTERN SUMTER...EASTERN UPSON AND CRAWFORD
COUNTIES UNTIL 1115 PM EDT...

At 1039 PM EDT...a line of strong thunderstorms was along a line
extending from near The Rock to near Garden Valley to Americus...and
moving northeast at 15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Americus, Fort Valley, Butler, Oglethorpe, Roberta, Montezuma,
Marshallville, Reynolds, Ideal, Yatesville, Andersonville, Culloden,
Whitewater State Park, Nakomis, New Era, La Crosse, Pennington,
Clearview, Logtown and Methvins.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3206 8429 3237 8420 3296 8430 3296 8401
      3256 8389 3222 8399 3218 8403 3215 8403
      3213 8401 3210 8402
TIME...MOT...LOC 0239Z 233DEG 15KT 3293 8423 3241 8414 3209 8423

WIND...40MPH
Special weather statement, May 30, 11:13 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1113 PM EDT WED MAY 30 2018

GAZ058-069>071-080-081-092-093-310400-
Macon GA-Schley GA-Butts GA-Lamar GA-Monroe GA-Taylor GA-Upson GA-
Crawford GA-
1113 PM EDT WED MAY 30 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MACON...SCHLEY...
SOUTHEASTERN BUTTS...SOUTHEASTERN LAMAR...WESTERN MONROE...TAYLOR...
EASTERN UPSON AND CRAWFORD COUNTIES UNTIL midnight EDT...

At 1113 PM EDT...a line of strong thunderstorms was along a line
extending from near Redbone to near Fickling Mill to near Concord...
and moving northeast at 10 mph.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of these storms include
Barnesville, Forsyth, Butler, Ellaville, Roberta, Reynolds, Ideal,
Yatesville, Culloden, Aldora, Murrays Crossroads, Nakomis, Rupert,
Russellville, Logtown, Blount, Salem, Collier, Horns and
Johnstonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3217 8443 3265 8426 3305 8418 3324 8391
      3276 8390 3252 8400 3251 8402 3251 8401
      3222 8413 3223 8414 3223 8418 3221 8418
      3216 8438
TIME...MOT...LOC 0313Z 245DEG 10KT 3303 8410 3270 8411 3219 8438

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 8:43 PM EDTSpecial Weather StatementFFCDawson32 min
May 30, 9:20 PM EDTSpecial Weather StatementFFCWhite40 min
May 30, 10:39 PM EDTSpecial Weather StatementFFCCrawford, Macon36 min
May 31, 12:07 AM EDTSpecial Weather StatementFFCButts, Crawford, Jasper, Lamar, Macon, Monroe and 5 more53 min
May 31, 12:45 AM EDTFlash Flood WarningFFCCrawford, Talbot, Taylor, Upson6 hr
May 31, 1:54 AM EDTSpecial Weather StatementFFCHouston, Pulaski66 min
May 31, 1:45 PM EDTSpecial Weather StatementFFCWhite30 min
May 31, 2:09 PM EDTFlash Flood WarningFFCWhite6 hr
May 31, 2:17 PM EDTSpecial Weather StatementFFCCarroll28 min
May 31, 2:43 PM EDTSpecial Weather StatementFFCWhite32 min
May 31, 2:51 PM EDTFlash Flood WarningFFCWhite6 hr
May 31, 3:07 PM EDTSpecial Weather StatementFFCWhitfield38 min
May 31, 3:12 PM EDTSpecial Weather StatementFFCFannin, Towns, Union33 min
May 31, 3:20 PM EDTSevere Thunderstorm WarningFFCCatoosa, Whitfield40 min
May 31, 3:33 PM EDTSpecial Weather StatementFFCWhite27 min
May 31, 3:46 PM EDTSpecial Weather StatementFFCFannin, Union29 min
May 31, 3:58 PM EDTSevere Thunderstorm WarningFFCCatoosa, Whitfield47 min
May 31, 4:07 PM EDTSpecial Weather StatementFFCWhite38 min
May 31, 4:09 PM EDTFlash Flood Warning EmergencyFFCWhite6 hr
May 31, 4:16 PM EDTSpecial Weather StatementFFCGilmer, Union29 min
May 31, 4:36 PM EDTSevere Thunderstorm WarningFFCWhite39 min
May 31, 4:52 PM EDTSpecial Weather StatementFFCDawson, Gordon, Lumpkin, Pickens38 min
May 31, 4:59 PM EDTSpecial Weather StatementFFCGwinnett31 min
May 31, 5:38 PM EDTSpecial Weather StatementFFCBanks, Cherokee, Dawson, Gordon, Hall, Pickens22 min
May 31, 5:54 PM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Forsyth, Pickens24 min
May 31, 6:02 PM EDTSevere Thunderstorm WarningFFCBanks, Hall, Jackson20 min
May 31, 6:19 PM EDTSpecial Weather StatementFFCHeard26 min
May 31, 6:24 PM EDTSpecial Weather StatementFFCMadison36 min
May 31, 6:53 PM EDTSpecial Weather StatementFFCOglethorpe37 min
May 31, 7:00 PM EDTSpecial Weather StatementFFCWilkes30 min
May 31, 7:10 PM EDTSpecial Weather StatementFFCWalton35 min
May 31, 7:51 PM EDTSpecial Weather StatementFFCGreene, Jasper, Morgan, Newton, Rockdale24 min

Nearby

Special Weather Statements in Georgia, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.